Missouri, 2014Damaging Wind in Missouri, June 1, 2014
June 1, 2014 · NWS EAX · 1 event in 1 county or zone
A decaying convective system moved in western Missouri the night of June 1st and produced very isolated wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A decaying convective system moved in western Missouri the night of June 1st and produced very isolated wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 1, 5:11 PM CST, 5 hours 45 minutes earlier.
Area forecast discussion, Jun 1, 5:11 PM CST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT Sun Jun 1 2014
.DISCUSSION...
Issued at 359 PM CDT SUN JUN 1 2014
Overall pattern has changed to a more progressive and unsettled
regime through the upcoming week. While there will no doubt be
periods when there will be no precipitation the proximity of a
couple frontal boundaries and the vagaries of the models further out
in time will make it difficult to go dry in most periods.
Short term concerns will focus on the evolution of upstream
convection over NE and KS and any severe threat over northwest MO. A
number of Hi Res models such as the HRRR and local WRF as well as
the latest NAM and GFS track the current developing NE MCS eastward.
At the same time activity blossoms southward towards central KS
where a strengthening southerly low-level jet feeds moderately
unstable air under an increasingly diffluent flow aloft. Too many
models favor this evolution to ignore. These models propagate the KS
convection southeast this evening which is supported by the Corfidi
vectors. As the the low level jet veers overnight it will maintain
the KS MCS as it moves into southwest MO. The convection in between
these two core MCSs will likely weaken as it moves into the western
CWA late this evening. The severe threat will be confined to
northwest MO this evening with an isolated severe wind gust
possible.
By sunrise the main portion of the convection is expected to be near
or have exited the eastern and southern counties. However, can't
rule out scattered convection bubbling back up during the morning
and afternoon hours as the southwesterly low-level jet will enhance
convergence along any residual outflow boundaries as well as a weak
cold front entering the CWA. Temperatures will be problematic due to
any convection as well as residual cloud cover.
Monday night into Tuesday could see scattered convection pop-up
wherever the weak cold front stalls, which favors the southern
counties. Shortwave riding aloft spreads eastward across the Central
Plains on Tuesday allowing an elevated warm mixed layer to spread
east while the front retreats northeast as a warm front. As has been
noted for the last couple of days the combination of moderate to
strong shear coupled with strong instability and the added low-level
shear along/north of the warm front signal the increasing likelihood
of severe storms along and north of the warm front. Models have been
trending lifting the warm front further north over the past couple
of runs, pushing the convection and severe threat from northern MO
into IA.
Wednesday could see a trailing cold front settle south through the
CWA, but not before temperatures could reach 90 over the southern
half of the forecast area. This boundary will become the focus for
any additional rain chances. The GFS and ECMWF have settle this
front to near the MO/AR border by Thursday before it stalls.
Confidence has improved on this occurring and have started to lower
PoPs across at least northern MO for Thursday and Friday. Convective
chances increase as we head into next weekend as another moderately
strong upper trough sweeps through the Rockies and forces the front
north as a warm front, allowing rain chances to increase over the
CWA.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 611 PM CDT SUN JUN 1 2014
Storms extending from southeast Nebraska into central Kansas cont to
push east this evening. Using time/distance tool and hi-res model
data have timed storms into the VC of STJ at 03Z and affecting the
terminal between 04Z-08Z. At MCI and MKC storms will be in the VC at
04Z and affect the terminals between 05Z-09Z. Vsbys with these storms
may become IFR dropping to 2-3SM at times with cigs becmg MVFR
dropping to 2-3kft in storms. Storms will exit the terminals between
08Z-09Z however MVFR cigs will persist through most of the morning
hours before scattering out btn 15Z-17Z. Winds will be out of the
south tonight around 15kts with stronger gusts possible in storms. As
the cold front approaches early tomorrow morning winds will veer to
the southwest btn 10-15kts. By tomorrow afternoon the boundary will
be in the VC of the terminals and winds will veer to the west btn
5-10kts.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&
DISCUSSION...MJ
AVIATION...73
Hazardous weather outlook, Jun 1, 6:07 PM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 PM CDT SUN JUN 1 2014
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-030015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
707 PM CDT SUN JUN 1 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...TONIGHT
A COMPLEX OF THUNDERSTORMS IS LIKELY TO MOVE THROUGH EASTERN KANSAS
AND INTO WESTERN MISSOURI LATE TONIGHT...BEFORE MIDNIGHT. A FEW
STORMS COULD PRODUCE STRONG WINDS TO 50 MPH OVER FAR NORTHWEST
MISSOURI AND NORTHEASTERN KANSAS.
MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SOME THUNDERSTORMS ACTIVITY MAY STILL BE OCCURRING ACROSS THE
REGION MONDAY MORNING AS ACTIVITY FROM LATE SUNDAY NIGHT SLOWLY
COMES TO AN END.
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. SOME
STORMS COULD BE SEVERE TUESDAY NIGHT...MAINLY ACROSS NORTHERN
MISSOURI AND NORTHEAST KANSAS.
MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Jun 1, 7:25 PM CST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT SUN JUN 1 2014
MOZ002>006-012-013-020215-
ANDREW MO-DE KALB MO-GENTRY MO-HARRISON MO-MERCER MO-NODAWAY MO-WORTH
MO-
825 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ANDREW...WORTH...
SOUTHEASTERN NODAWAY...NORTHWESTERN MERCER...HARRISON...GENTRY AND
NORTHWESTERN DEKALB COUNTIES UNTIL 915 PM CDT...
AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST
OF LAMONI TO 9 MILES EAST OF GRANT CITY TO 10 MILES SOUTHWEST OF
RAVENWOOD...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STANBERRY...ALBANY...BETHANY...UNION STAR...EAGLEVILLE...KING
CITY...NEW HAMPTON...RIDGEWAY...CAINSVILLE...WORTH...ROSENDALE...
CLYDE...ALLENDALE...CONCEPTION...GUILFORD...REA...HATFIELD...
DENVER...GENTRY AND MARTINSVILLE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 87 AND 114.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4058 9364 4036 9370 4013 9412 4014 9422
4007 9422 3994 9446 4007 9506 4013 9504
4058 9436
TIME...MOT...LOC 0125Z 291DEG 32KT 4080 9415 4053 9426
4023 9475
LEIGHTONSpecial weather statement, Jun 1, 8:11 PM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT SUN JUN 1 2014
KSZ025-102-103-MOZ012>014-020>022-028-029-020300-
ANDREW MO-ATCHISON KS-BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON
MO-DAVIESS MO-DE KALB MO-DONIPHAN KS-LEAVENWORTH KS-PLATTE MO-
911 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANDREW...PLATTE...
SOUTHERN DEKALB...SOUTHWESTERN DAVIESS...CLINTON...NORTHWESTERN
CLAY...NORTHWESTERN CALDWELL...BUCHANAN...SOUTHEASTERN DONIPHAN...
EASTERN ATCHISON AND NORTHEASTERN LEAVENWORTH COUNTIES UNTIL 1000 PM
CDT...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
CLARKSDALE TO 7 MILES NORTH OF EASTON...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAYSVILLE...WESTON...GOWER...PLATTE CITY...CAMERON...PLATTSBURG...
SMITHVILLE...CLARKSDALE...AGENCY...STEWARTSVILLE...DEARBORN...
OSBORN...CAMDEN POINT...EDGERTON...TRACY...TRIMBLE...FERRELVIEW...
DE KALB...BEAN LAKE AND IATAN.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 IN MISSOURI BETWEEN MILE MARKERS 45 AND 61.
I-435 LOOP FROM MILE MARKERS 24 TO 36.
I-29 BETWEEN MILE MARKERS 12 AND 59.
I-229 BETWEEN MILE MARKERS 0 AND 14.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3980 9400 3924 9475 3951 9531 4003 9476
TIME...MOT...LOC 0211Z 291DEG 21KT 3988 9455 3944 9513
LEIGHTON
Special weather statement, Jun 1, 8:52 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT SUN JUN 1 2014
MOZ005>007-013>016-022>024-020330-
CALDWELL MO-DAVIESS MO-DE KALB MO-GRUNDY MO-HARRISON MO-LINN
MO-LIVINGSTON MO-MERCER MO-PUTNAM MO-SULLIVAN MO-
952 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SULLIVAN...WESTERN
PUTNAM...MERCER...LIVINGSTON...NORTHWESTERN LINN...SOUTHEASTERN
HARRISON...GRUNDY...DAVIESS AND NORTHEASTERN CALDWELL COUNTIES IN
NORTH CENTRAL MISSOURI...AND EASTERN DEKALB COUNTY IN NORTHWEST
MISSOURI UNTIL 1030 PM CDT...
AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MERCER TO CAMERON...
AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GALLATIN...HAMILTON...TRENTON...CHILLICOTHE...SPICKARD...
JAMESPORT...BRECKENRIDGE...GALT...UTICA...KIDDER...MILL GROVE...
BRIMSON...TINDALL...POWERSVILLE...LUCERNE...NEWTOWN...LOCK
SPRINGS...HARRIS...SPRING HILL AND OSGOOD.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 59 AND 90.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4059 9296 3988 9333 3961 9367 3961 9370
3985 9430 4058 9376
TIME...MOT...LOC 0252Z 288DEG 20KT 4045 9352 3973 9416
LEIGHTONSpecial weather statement, Jun 1, 8:56 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT SUN JUN 1 2014
MOZ021-022-028>031-037-020345-
CALDWELL MO-CARROLL MO-CLAY MO-CLINTON MO-JACKSON MO-PLATTE MO-RAY
MO-
956 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR RAY...SOUTHEASTERN PLATTE...
JACKSON...EASTERN CLINTON...CLAY...NORTHWESTERN CARROLL AND CALDWELL
COUNTIES UNTIL 1045 PM CDT...
AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
CAMERON TO PARKVILLE...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LATHROP...PARKVILLE...HAMILTON...RIVERSIDE...GLADSTONE...KEARNEY...
CLAYCOMO...NORTH KANSAS CITY...KANSAS CITY...LIBERTY...LAWSON...
EXCELSIOR SPRINGS...SUGAR CREEK...COURTNEY...INDEPENDENCE...
RAYTOWN...BUCKNER...BLUE SPRINGS...LEE'S SUMMIT AND RICHMOND.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 1 AND 25.
I-35 BETWEEN MILE MARKERS 1 AND 53.
I-435 LOOP FROM MILE MARKERS 34 TO 68.
I-29 BETWEEN MILE MARKERS 0 AND 14.
I-470 BETWEEN MILE MARKERS 3 AND 16.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3979 9418 3979 9410 3966 9376 3961 9376
3959 9358 3920 9400 3919 9404 3913 9407
3914 9411 3910 9411 3884 9438 3884 9442
3908 9461 3915 9459 3916 9466 3928 9476
TIME...MOT...LOC 0254Z 330DEG 29KT 3975 9413 3919 9473
LEIGHTONSpecial weather statement, Jun 1, 9:52 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1052 PM CDT SUN JUN 1 2014
KSZ057-060-103>105-MOZ037-043-053-020430-
BATES MO-CASS MO-JACKSON MO-JOHNSON KS-LEAVENWORTH KS-LINN KS-MIAMI
KS-WYANDOTTE KS-
1052 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTHERN LINN AND MIAMI
COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHERN WYANDOTTE AND SOUTHERN
LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN
JACKSON...WESTERN CASS AND NORTHWESTERN BATES COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 1130 PM CDT...
AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLINTON TO OTTAWA TO
GARNETT...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
EDGERTON...OSAWATOMIE...GARDNER...DE SOTO...PAOLA...SPRING HILL...
BONNER SPRINGS...OLATHE...SHAWNEE...LOUISBURG...LA CYGNE...
LENEXA...LAKE QUIVIRA...EDWARDSVILLE...MERRIAM...OVERLAND PARK...
MISSION...PRAIRIE VILLAGE...LEAWOOD AND FAIRWAY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 234.
I-635 BETWEEN MILE MARKERS 0 AND 5.
I-435 LOOP FROM MILE MARKERS 0 TO 11...73 TO 83.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3826 9507 3898 9506 3898 9508 3895 9508
3898 9516 3896 9519 3903 9519 3911 9464
3874 9447 3832 9459 3825 9508
TIME...MOT...LOC 0352Z 259DEG 35KT 3892 9530 3864 9517
3830 9526
LEIGHTONSpecial weather statement, Jun 1, 10:39 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1139 PM CDT SUN JUN 1 2014
KSZ057-105-MOZ037-043-020530-
CASS MO-JACKSON MO-JOHNSON KS-MIAMI KS-
1139 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND EASTERN
MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHERN JACKSON AND CASS
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1230 AM CDT...
AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OLATHE TO 5 MILES
NORTH OF LOUISBURG TO DREXEL...AND MOVING EAST AT 40 MPH.
AT 1130 PM A 53 MPH WIND GUST OCCURRED AT OLATHE AIRPORT.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BELTON...PECULIAR...GRANDVIEW...RAYMORE...HARRISONVILLE...
GREENWOOD...LEE'S SUMMIT...PLEASANT HILL...GARDEN CITY...LAKE
LOTAWANA...DREXEL...CLEVELAND...FREEMAN...ARCHIE...LAKE
WINNEBAGO...EAST LYNNE...LONE JACK...CREIGHTON...STILLWELL AND WEST
LINE.
THIS WILL IMPACT
I-470 BETWEEN MILE MARKERS 4 AND 11.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 1 AM FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3843 9474 3868 9473 3885 9486 3900 9422
3880 9412 3857 9412 3857 9408 3849 9407
3847 9432 3848 9461 3844 9461
TIME...MOT...LOC 0439Z 264DEG 35KT 3890 9476 3871 9464
3846 9464
LEIGHTONThunderstorm Wind, Cass
- When
- June 1, 10:56 PM CST
- Where
- Cass County, 1.48 mi NNE of Harrelson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.800, -94.490
Several trees and fences were blown over and a trampoline was blown about 300 ft.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Rain in Wisconsin, June 1, 20141 death · 2 injured · 1 event
- Flash Flooding and Flooding in Nebraska, June 1 to 6, 2014$309,000 · 4.75 in hail · 92 events
- Rip Current in Florida, June 1, 20141 death · 1 event
- Flash Flooding and Hail in Minnesota, June 1, 2014$750,000 · 0.75 in hail · 19 events
- Hail and Damaging Winds in Kansas, June 1 to 2, 2014$615,000 · 1.75 in hail · 15 events
- Wildfire in California, June 1 to 2, 2014$1.0 million · 1 event
- Flooding in North Dakota, June 1, 2014$330,000 · 2 events
- Flood in Colorado, June 1 to 9, 2014$300,000 · 1 event
- Drought in Texas, June 1 to 30, 2014$55,000 · 32 events
- Flood and Hail in Kansas, June 1, 2014$144,000 · 56 kt wind · 7 events
- Drought in Oklahoma, June 1 to 30, 201446 events
- Flash Flood and Hail in Iowa, June 1, 2014$50,000 · 1 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528212.